Chinese Quarterly Journal of Mathematics ›› 2012, Vol. 27 ›› Issue (4): 475-479.

    Next Articles

The Distortion Theorems for k-fold Symmetric Quasi-convex Mappings along a Unit Direction in Cn

  

  1. 1. Department of Mathematics, University of Science and Technology of China 2. Department of Mathematics, Huzhou Teacher's College 3. Department of Mathematics and Physics, Zhejiang Normal University

  • Received:2010-05-14 Online:2012-12-30 Published:2023-03-13
  • About author:LU Jin(1981-), male, native of Jinzhai, Anhui, a lecturer of Huzhou Teacher's College, Ph.D., engages in several complex.
  • Supported by:
    Supported by the NSF of Zhejiang Province(Y6090036,Y6100219); Supported by the National Natural Science Foundation of China(10826083,10971063)

Abstract: We obtain a distortion theorem of Jacobian matrix Jf(z) for k-fold symmetric quasi-convex / along a unit direction in Cn on the unit polydisc.

Key words: quasi-convex mappings, k-fold symmetric, distortion theorem

CLC Number: